# SDR K11A20110991503

- Difficulty date: July 25, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 61,468 hours, 74,324 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM EVIDENCE OF CRACK VERTICAL 3 INCHES.
